American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Michael Krivelevich, Choongbum Lee and Benny Sudakov. Robust Hamiltonicity of Dirac graphs. Trans. Amer. Math. Soc. 366 (2014) 3095-3130.
Abstract, references, and article information   
View Article: PDF

[2] V. Nikiforov. The number of cliques in graphs of given order and size. Trans. Amer. Math. Soc. 363 (2011) 1599-1618. MR 2737279.
Abstract, references, and article information   
View Article: PDF

[3] Dhruv Mubayi. Structure and stability of triangle-free set systems. Trans. Amer. Math. Soc. 359 (2007) 275-291. MR 2247891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Manoel Lemos and James Oxley. A sharp bound on the size of a connected matroid. Trans. Amer. Math. Soc. 353 (2001) 4039-4056. MR 1837219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] W. G. Brown, P. Erdős and M. Simonovits. Algorithmic solution of extremal digraph problems . Trans. Amer. Math. Soc. 292 (1985) 421-449. MR 808730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Neil Robertson. Minimal cyclic-$4$-connected graphs . Trans. Amer. Math. Soc. 284 (1984) 665-687. MR 743738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jerrold R. Griggs. Collections of subsets with the Sperner property . Trans. Amer. Math. Soc. 269 (1982) 575-591. MR 637711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Béla Bollobás. The diameter of random graphs . Trans. Amer. Math. Soc. 267 (1981) 41-52. MR 621971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gary Chartrand and Seymour Schuster. On a variation of the Ramsey number . Trans. Amer. Math. Soc. 173 (1972) 353-362. MR 0317992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1